# SDR SWAA2021080316363

- Difficulty date: September 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF CORRODED / EVALUATED CORROSION ON FLOOR PNL AT AFT CARGO PNL 140BF FOUND CORROSION MORE THAN 10 INCHES FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PNL IAW SRM 51-40-05-0G-0 AND MM 25-52-01-201-801 AND BOEING DWG 453A2610 REV E
